RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 463–466 (Mi mz1968)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Pontryagin duality in the theory of topological vector spaces

S. S. Akbarov

Moscow State Institute of Electronics and Mathematics

Full text: PDF file (970 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 319–322

Bibliographic databases:

Received: 25.05.1994

Citation: S. S. Akbarov, “Pontryagin duality in the theory of topological vector spaces”, Mat. Zametki, 57:3 (1995), 463–466; Math. Notes, 57:3 (1995), 319–322

Citation in format AMSBIB
\Bibitem{Akb95}
\by S.~S.~Akbarov
\paper Pontryagin duality in the theory of topological vector spaces
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 463--466
\mathnet{http://mi.mathnet.ru/mz1968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346445}
\zmath{https://zbmath.org/?q=an:0836.46002}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 319--322
\crossref{https://doi.org/10.1007/BF02303980}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1968
  • http://mi.mathnet.ru/eng/mz/v57/i3/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Akbarov, “Pontryagin Duality in the Theory of Topological Modules”, Funct. Anal. Appl., 29:4 (1995), 276–279  mathnet  crossref  mathscinet  zmath  isi
    2. S. S. Akbarov, “Stereotype algebras with reflection and the bicommutant theorem”, Math. Notes, 66:5 (1999), 651–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. S. Akbarov, “Stereotype group algebras”, Math. Notes, 66:6 (1999), 777–780  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. S. Akbarov, “Stereotype Approximation Property and the Uniqueness Problem for the Trace”, Funct. Anal. Appl., 33:2 (1999), 137–140  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. S. Akbarov, “Absolute Homology Theory of Stereotype Algebras”, Funct. Anal. Appl., 34:1 (2000), 60–63  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. S. Akbarov, “Stereotype locally convex spaces”, Izv. Math., 64:4 (2000), 653–694  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:115
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020